W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT261412 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
10/31/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6), 2015, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6), 2016, the maximum diameter of the aortic aneurysm measured 55 mm via computed tomography angiography (cta).On (b)(6), 2017, the maximum diameter of the aortic aneurysm measured 53 mm via cta.On (b)(6), 2018, the patient presented with a type ii endoleak and was treated with angio-embolization of a lumbar artery with onyx¿ liquid embolic system.The patient tolerated the procedure.
Additional Manufacturer Narrative
H3: device remains implanted.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: images provided do not have date of acquisition in the images.Images are non-contrast post-operative computed tomography.Aneurysm growth cannot be evaluated.Unable to confirm type ii endoleak with available image set.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak and aneurysm enlargement.
Event or Problem Description
It was reported that on (b)(6) 2015, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2016, the maximum diameter of the aortic aneurysm measured 55 mm via computed tomography angiography (cta).On (b)(6) 2017, the maximum diameter of the aortic aneurysm measured 53 mm via cta.On (b)(6) 2018, the patient presented with a type ii endoleak and was treated with angio-embolization of a lumbar artery with onyx¿ liquid embolic system.The patient tolerated the procedure.